show timeout overlay link

Your Session Is About to Expire

This online session is about to expire due to inactivity. Click Continue to return to page.

Close
Close
Close
Home | Shop | Health & Medicine | Allergy & Asthma | Allergy & Asthma For Children | CVS Allergy Liquid Cherry Flavored
CVS Allergy Liquid Cherry Flavored

CVS Allergy Liquid Cherry Flavored

Price: $8.79
Sku: 477073
Size: 8 OZ
Wt: 0.8 LBS
  •   
  • Save 20% Ship & Save

    Save 20% and get FREE shipping on every Ship & Save Order . Learn more.


tablet

Diphendydramine Hydrochloride Antihistamine. Relieves: Sneezing, runny nose, itchy, watery eyes, itchy throat. Alcohol free. Each Teaspoonful Contains: Sodium 15 mg. CVS Pharmacy recommended.

tablet

Active Ingredient (in Each 5 Ml Teaspoonful): Diphenhydramine HCL (12.5 Mg). Inactive Ingredients: Citric Acid, D&C Red 33, FD&C Red 40, Flavor, Glycerin, High Fructose Corn Syrup, Poloxamer 407, Purified Water, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol.

tablet

If needed, take every 4-6 hours. Do not take more than 6 doses in 24 hours. Age: Children under 4 years of age, do not use. Age: Children 4 to under 6 years of age, do not use unless directed by a doctor. Age: Children 6 to under 12 years of age, 1 to 2 teaspoonsful (12.5 mg to 25 mg). Age: Adults and children 12 years of age and over, 2 to 4 teaspoonsful (25 mg to 50 mg). Store at 68-77 degrees F (20-25 degrees C).

tablet

Do Not Use: With any other product containing diphenhydramine, even one used on skin, to make a child sleepy. Ask a Doctor Before Use if You Have: A breathing problem such as emphysema or chronic bronchitis, glaucoma, trouble urinating due to an enlarged prostate gland, a sodium-restrict diet. Ask a doctor or pharmacist before us if you are taking sedatives or tranquilizers. When Using This Product: Avoid alcoholic drinks. Marked drowsiness may occur. Excitability may occur, especially in children. Alcohol, sedatives and tranquilizers may increase drowsiness. Be careful when driving a motor vehicle or operating machinery. If pregnant or breast-feeding, ask a health professional before use. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if printed neckband is broken or missing.

Advertisements